# SDR USAA051368

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT FLOORBEAM (Y254) BETWEEN FS 20-23; CORROSION LEVEL 1; TASK JA-220-53500.  REMOVED AND REPLACED DEFECTIVE PART PER SRM 51-72-11, DEFECT SIZE: 1 SQ IN.
